A member asked:

Could a tsh level of 5.69 cause pain to be felt worse? i get abdominal pain and it can be quite excruciating. i take zantac (ranitidine) 150 but it doesn't help.

2 doctors weighed in across 2 answers
Dr. Donald Alves answered

Specializes in Emergency Medicine

Perhaps: Being hypothyroid (= hi-tsh) can cause abd pain, can decrease energy levels, can increase sensitivity to pain, and several other undesirable things. See your dr. To have both addressed.

Answered 1/20/2013

5.4k views

Thank
Dr. Philip Kern answered

Specializes in Endocrinology

Not the thyoid: That TSH is almost normal. Increased pain sensitivity is not really a feature of hypothyroidism. I suggest you consult your doctor about the abdominal pain, and also evaluate whether your thyroid is functioning normally. Assuming your free T4 is normal, this may be something to just watch, or maybe your thyroid is in the early stages of failing.

Answered 10/4/2016

5.4k views

Thank

Related Questions

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question